MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C1

HAMILTON MEDICAL AG HAMILTON-C1
Model Number 161001
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
Hamilton medical ag received the following event description: "no delivery of gases during high flow o2 therapy.Measured gas delivery displayed on screen reads between 0.0 lpm and 0.3lpm.Device does not alarm or indicate that there is issue with gas delivery." - no health consequences or impact.No intervention necessary.
 
Additional Manufacturer Narrative
Hamilton medical ag ref (b)(4).Investigation outcome: it was reported there was no delivery of gases during high flow o2 therapy.Measured gas delivery displayed on screen reads between 0.0 lpm and 0.3lpm.Device did not alarm or indicate that there was issue with the "gas delivery".There was no report of patient involvement; harm to patient, user or third party, nor a treatment in delay.No interruption of ventilation or medical intervention was reported.The device logs shows that the device was switched on and that an attempt was made to start therapy in hiflowo2, which matches what was reported.After hiflowo2 was selected, the device repeatedly switched between hiflowo2 and standby, indicating that hiflowo2 operation was being started but could not be kept stable, either because the start conditions were not met continuously or because the device immediately transitioned back to standby.It was advised to perform full service software and verify device operation.However, no further information was received.This case is considered as closed.If further information is received that changes this assessment, a follow-up report will be submitted.

Brand Name
HAMILTON-C1
Common Device Name
HAMILTON-C1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
christof müller
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key24755625
Report Number3001421318-2026-00180
Device Sequence Number9101001
Product Code CBK
UDI-Device Identifier07630002800747
UDI-Public(01)07630002800747(11)210520(240)161001
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number161001
Device Catalogue Number161001
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Initial Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/20/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown